Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Flicking of eye. No vision problem. Diagnosed with cataract. Will lacrisol eye drops help?

My left eye was flicking,Iwent to my Gp -He said its called eye floater -he checked my eye and said it is alright-but if I get vision problem then Ishould go to hospital. My question is that- will lacrisol eye drops will help I also went to optician and found that i got catract in my eye - will lacrisol eye drop will help - You think Ishould go to Ophthaimologist for check up M
Asked On : Tue, 9 Oct 2012
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ophthalmologist 's  Response
cataract is opacification of lens, it is one of the commonest diseases for which patients visit ophthalmologists. It causes gradually progressive diminution of vision. But you are saying no vision problem, hence diagnosis needs to rechecked.
Coming to your second question, lacrisol eye drops is lubricating eye drops usually prescribed for irritation of the eyes and dry eye. It does not have any role in treatment of cataract.
Hence I advice you to consult eye doctor for examination of the eye for correct diagnosis and treatment accordingly.
Thank you
Answered: Mon, 22 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor